Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


depression
Dec 19, 2006

hi my name is philippe ..i am hiv for 15years .it is normal then someday i feel so depresse i want to drop everything about my med and just wait to got aids he make me feel more tired and the point of it to take all this medicine who do not make me happy but sad more and more .and to see a mental health who will gave me another pill .no thanks.

Response from Dr. Horwath

It's best if you give treatment a try. Your feeling of giving up is a symptom of depression, which makes people feel hopeless. Treatment will help you to feel hopeful again and to be able to see a future for yourself. Try it.



Previous
BiPolar Disorder and HIV
Next
generalized vs localized

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement